Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the dense packing of spheres


Author: Fred Supnick
Journal: Trans. Amer. Math. Soc. 65 (1949), 14-26
MSC: Primary 48.0X
MathSciNet review: 0028586
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0028586-4
Article copyright: © Copyright 1949 American Mathematical Society